# SDR 0602706623

- Difficulty date: December 12, 2006
- Submitted: December 27, 2006
- Operation: Air carrier
- Aircraft: N623US
- Make and model: Boeing 747251B
- Aircraft serial: 21705
- Aircraft time: 98,027 hours, 16,977 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Bulb
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT, PILOT BACK GROUND LIGHT OVER CENTER COUNSEL BULB BURST WITH SMOKE IN COCKPIT.  CREW DISCONNECTED THE BULB AND THE SMOKE DISSIPATED.  FLIGHT CONTINUED ON, AND LANDED WITHOUT INCIDENT.  MAINTENANCE MEL'ED THE BACK GROUND LIGHT.  AIRCRAFT RETURNED TO SERVICE.
